Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking prednisone for itchy rashes. Swollen lymph nodes, pain in the neck. Need to be concerned?

Im on prednisone for a rash , Ive also been on anti biotics (z pACK) I itch all over and have swollen lymph nodes..on my neck, i get achy and seem to get cold much more then I ever have.I was on prednisone and a week later the rash came back and I was very itchy..went back and was put back on prednisone again. should I be worried
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Itchy rashes and lymph nodes around the neck region might most of the time be due to viral infections. It could be necessary to actually trace what is causing the rash. A history of a recent change in the environment, diet, sleeping room, job site should worth considering.
Other accompanying symptoms like fever, wheezing, rhinitis are important to consider to know if its an allergic reaction or not. An initial response to anti biotherapy could indicate an infectious cause. Persistence of symptoms should warrant an appointment with the dermatologist for a proper evaluation.
Thanks and best regards,
Luchuo, MD.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor